# SDR KCSA201308090065

- Difficulty date: August 9, 2013
- Submitted: August 10, 2013
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 66,613 hours, 11,875 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON RT ACCESS DOOR CUT OUT, SKIN CRACKED AT AFT LOWER CORNER NAC. STA. 295.
